# SDR ASAA2017122322997

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,118 hours, 10,172 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clevis
- Part number: 322U23382
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOOSE HARDWARE ON LOWER STARTER DUCT FWD TURNBUCKLE CLEVIS AT BRACKET.  ACFT GROUNDED.  REPLACED THE NR 2 ENGINE LOWER STARTER DUCT FWD TURNBUCKLE CLEVIS IAW POWERPLANT BUILDUP MANUAL 71-00-02 INSTALLED NEW HARDWARE AND BUSHINGS IAW FIG 25-1 SHEET 2.
